# SDR 2001UALA00790

- Difficulty date: May 21, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 65,446 hours, 17,305 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE STRINGER 33R BETWEEN FRAME STA 478-500 RT. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.REPAIRED STRINGER AS PER SRM 53-00-03 AND 51-40-2.
